Academic Journals Database
Disseminating quality controlled scientific knowledge

On estimations of solutions of one convolution type equation

ADD TO MY LIST
 
Author(s): B. V. Vynnytskyi | V. M. Dilnyi

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 5;
Issue: 1;
Start page: 30;
Date: 2013;
Original page

Keywords: Weighted Hardy space | convolution equation | outer function | cyclic function

ABSTRACT
We consider a convolution type equation in a semi-strip for the functions belonging to the Hardy-Smirnov space. Estimations of solutions are obtained in terms of analytic continuation.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?